# SDR F3LA200800605

- Difficulty date: September 7, 2008
- Submitted: October 6, 2008
- Operation: Air carrier
- Aircraft: N950FR
- Make and model: Airbus A319-111
- Aircraft serial: 3028
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF NON ROUTINE C00003. DURING EXIT CHECK, INSPECTION NOTED THE AC INCURRED A BIRD STRIKE CAUSING A DENT IN THE FUSELAGE SKIN BELOW THE RT COCKPIT WINDSHIELD. THE DENT MEASURED 2 INCHES WIDE AND 2 INCHES LONG BY .1250 INCH DEEP. MAINT PERFORMED A DETAILED VISUAL INSPECTION OF THE AFFECTED AREA, A HIGH FREQUENCY  EDDY CURRENT INSPECTION OF ADJACENT FASTENERS AND RECONTOURED THE AREA OF SKIN DAMAGE. MAINT WAS ACCOMPLISHED IAW THE REQUIREMENTS OF ENGINEERING AUTHORIZATION NR A9-53R-30586, WHICH CLASSIFIED THE REPAIR AS "MAJOR".  UPON COMPLETION OF THE REPAIR, IT WAS INSPECTED AND FOUND ACCEPTABLE. (K)
